# SDR DALA2023012000449

- Difficulty date: January 18, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 138,957 hours, 20,312 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Condition: Misinstalled
- Location: Slide Bottle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RIGHT SLIDE INFLATION BOTTLE TRIGGER CABLE BALL NOT INSTALLED BEHIND THE RETAINER SPRING.   R & R RT SLIDE INFLATION BOTTLE IAW AMDS W/C #2561-4723-RH.
